# SDR C2XA95IA117

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12017291001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT WING LOWER OUTBOARD SKIN CRACKED AT AFT CORNER OF FUEL CONTROL PANEL CUTOUT, 641AB.  MAINTENANCE INSTALLED REPAIR DOUBLER PER EC5730-01031, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (X)
